Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Eczema patches on feet due to shoebites

Premium Questions

doctor1 MD

I have had eczema for 6 wks starting 7th. treated on my own nutritional for 4 1/2 wks. Went to Dr. due to family request. They prescribed prednisone 10 mg. After 1st day ankle and arch of feet started ...

doctor1 MD

Dear Doctor, I have a small patch of eczema on both my feet and no matter what cream I am applying it goes for a while and comes back. Can you please suggest a permanent remedy? ...

doctor1 MD

teczine and aceret 25- are these medicines used for eczema?..i have a big dark patch on my left foot, which had happened due to some allergy happened due to new shoes. it is there for around last 6 ...

doctor1 MD

I have had a eczema for a long time and have several red patches that have been treated ... with the treatment with Ezema .. As seen in other comments about Ezema my skin clears up when I go abroad due ...

doctor1 MD

Have been facing itching & dark pathches on my feet since last 6 months, have consulted Skin Specialist, she diagnosed intial stage of eczema , advised flucort & local application of anti fungal cream ...

Public Forum Discussions

doctor1 MD

I have developed eczema in both hands and both feets almost a year back when I came to US. I m ... pills for 2 weeks but due to health concerns, I m not taking these pills. The eczema in both hands ...

doctor1 MD

. These patches are on both my feet , near the ankle area. Presently in small patches of 2cm to 4cm size. I have ...Hi, I have been having eczema problem for quite some years now (around 10 yrs). Initially ...

doctor1 MD

I was diagnosed with ezcema about 6 months ago due to excessive hand washing. I also have eczema ... benadryls a day. One at a time. When i itch, it started out as bumps then turns into patches of dry flaky ...

doctor1 MD

Hi I have dry ezema in my both feetvfor almost ten years in the shape of dark brown patches about ... climate f but of temporary relief. Of late these patches are spreading in other partscof skin ...

doctor1 MD

of irritation on hand and feet ihave to scratch a lot.I applycreams liketriamacilone0.1% ointment .the itching but after a week or two it starts again.what should i do.I am hard of hearing is this due to the prong use ...

doctor1 MD

I was first diagonced with eczema on my feet by a podiatrist. I had tried many different medications since Dec. of 1915. Now I am going to a dermatologist and he says I have eczema and a fungus ...

doctor1 MD

For over a month I ve been having red itchy patches on my legs and arms. I though, psoriasis ... and it was a small patch on my side which cleared up with coconut oil. My legs and now my sides and back burn when I ...

doctor1 MD

Hi I have eczema and I ve been having trouble this summer with the heat. My skin is calming down now and I noticed that there is one patch on my back that isn t going away. It is fairly red and seems ...

doctor1 MD

Hello Dr Batra: I am mother of one year and half old baby boy....he has developed eczema since ... of 15 to 20 days. when my son turned up over a year....very recently, for a past one month....his eczema ...

doctor1 MD

my 6 year old daughter has really bad flaky eczema on her scalp which cinstantly irritates her and causes her to scratch, she is also beginning to develop bald patches due to this. what do you recommend ? ...

Mobile Questions and Answers

doctor1 MD

Hi it is dermatitis of the feet/arms,antibiotics and steroids will help.thank you

doctor1 MD

sounds like eczema

doctor1 MD

may be eczema. consult a skin specialist